# SDR SWAA2012102308766

- Difficulty date: October 17, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 24,438 hours, 14,316 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pad
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  ADVANCED THRUST LEVERS FOR TAKEOFF ENGINE STABILIZED AT 40 PERCENT NR 2 ENGINE REMAINED AT APPROX 50-60 PERCENT WHILE NR 1 ENGINE ADVANCED TO TAKEOFF POWER.  ABORTED TAKEOFF AT APPROX 10-20 KTS AUTO THROTTLES WERE USED FOR T/O.  FOUND VBV RING GUIDE PADS IMPENDING THE 7 O'CLOCK POS VBV VALVE.  REMOVED 4 EA VBV RING GUIDE PADS PER AMM.
